# SDR DXTA2019110503018

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N235QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6125
- Aircraft time: 1,047 hours, 596 cycles
- System (JASC): 2430 · DC Generating System
- Part: Fan
- Condition: Malfunctioned
- Location: Chiller
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING SMELL FROM CHILLER IN THE GALLEY.
//SIGN-OFF// REMOVED AND REPLACED CHILLER UNIT FAN ASSY REF CL650S SUPPLEMENTAL MANUAL 25-30-09.
OPS CHECK GOOD. RAN CHILLER UNIT FOR AN HOUR. NO FURTHER BURNING SMELL NOTED AT THIS TIME.
